Hello and welcome to healthcare forum.
Blood pressure of 156/122 is definately considered as high and you are also having headache which is also a feature of hypertension. You should consult a physician for further work up and then treatment.
Best wishes for your health.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I am 43 years old. My blood pressure is randomly high. Within s days time it has ranged from 165/100 to 147/104 to 155/99. I have been prescribed clonidine 0.1 mg. I took one. Nothing changed. Took a second one about two hours later. I also have a terrible throbbing headache. What do you suggest?
They checked it 2 more times before they gave me some pill which they said should bring my bp down fast but 30 mins later it was 156/104, I have checked it twice within the passed 30 mins and it s 154/96. Should I go 2 the ER ? I haven t a bad headache all day. I am 32 female and overweight.
hi iam an mbbs student..2nd semester..for the past 2 weeks i had continous exams without break..for the last two three days im feeling really exhausted nd tired..nd as my exams didnt go so well im feeling really low nd miserable...i checked my blood pressure today and found it to be 159/108...i know its high..i wanted to kno weather its a serious case nd shud i start medication...or i shud wait till next week and see weather it gets to normal
i have been taking norvasc 5mg for bp for a year . i haven t seen any change in my bp. my bp in my right hand is in the morning 145/75. but in my left hand it is normal. after taking the medicine for one year i have experienced no side effects except lower heart beat of 48 to 52. i am 38. what should i do please?
i am 55, female, height 5 6. weight-90.. suffering from high bp for last two months with bp ranging from 160/85 to 170/95 even after taking medicines like telsateran, amloguard, alphadopa, targit 80 every day. i hav been hospitalised twice within this period before medication experincing shortness of breath, dryness of throat, dizziness etc. i hav been detected LVH . trop T was negative. what should i do?
Hi My brother is suffering with high BP 180/110 .He is 32 year old. This is detected on 31 st March. He is taking Telvas 80h. But bp is not coming down. Yesterday it was 170/110. We did all check up. there is some problem with ECG. Lipid profile with blood report. I want to tale appontment . Can anybody plz suggest me, what to do . Thanks in advance
Hello. I am a final year medical student. My mum had her BP taken last week and it was 180/130. She bought a blood pressure monitor yesterday and it has been reading 220/150 relatively consistently since (normal BP readings on rest of family), she has no headache/visual problems. She has rang the doctors-on-call and the nurse told her to wait and see her normal GP in working hours (this means waiting 48 hours). I am worried about malignant hypertension - should I persuade her to go to A&E?
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...